U.S. doctors online nowAsk doctors free
Fort Collins, CO
A 20-year-old female asked:

my breast have been very tender & achey & i recently discovered white, mucus-like vaginal discharge, i'm on implanon b. control, should i be worried?

1 doctor answer1 doctor weighed in
Dr. Jie Xu
Dr. Jie Xu answered
Obstetrics and Gynecology 17 years experience
Breast pain: Is a side effect of implanon. Use warm compresses, Acetaminophen or ibuprofen, to see if it gets better with time. Have your doctor evaluate you for the discharge and follow up on the breast tenderness. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.